# SDR UALA2012011300274

- Difficulty date: January 13, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 48,445 hours, 13,130 cycles
- Engine: Pwa PW4056
- System (JASC): 3242 · Brake
- Part: Warning Light
- Condition: False Activation
- Location: Anti Skid System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EICAS MESSAGE NORMAL,  ANTI SKID & ALTERNATE DISPLAYED AND AMBER LIGHT ON.  ANTI SKID INOPERATIVE, FLIGHT DIVERTED.   ACCOMPLISHED FIM 32-42-00 BITE FAULTED NOTED BOX 4-8 & TRANSDUCER 4.  METERED WIRES FOR PINS 1 & 3 FOR OPEN AND SHORTS, WIRE CHECKED GOOD.  OHMS BETWEEN PIN 1 & 3 ON 4 & 8 TRANSDUCERS OHMS WITHIN TOLERANCE.  INDUCTANCE CHECK FOR 4 & 8 TRANSDUCER WITHIN TOLERANCE.  ANTI SKID MESSAGE AND LIGHT IS OFF CLEARED FAULT ON BOX.  RAN TEST AGAIN MESSAGE & LIGHT STILL OFF NO FAULTS ACTIVE. UNABLE TO DUPLICATE FAULT DURING GROUND CHECK.  VERIFIED BRAKE RELEASES AND THEN APPLIES DURING GROUND TEST. ANTI-SKID GROUND TESTED GOOD.
